# SDR IPXA2017032915654

- Difficulty date: March 29, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 51,346 hours, 12,175 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overheated
- Location: Nr 8
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

FL 200, LEVEL 1 BRAKE DIFFERENTIAL TEMP ALERT, NR 8 BRAKE WAS AT 442 DEGREES, ALL OTHERS WERE 120 DEGREES OR LESS.  DESCENDED TO FL 200, SLOWED AND LOWERED GEAR TO COOL BRAKE.  BRAKES TOOK 20 MIN TO COOL TO 10 AFTER LEADING DURING TAXI BRAKE ROSE TO 403.   R & R THE NR 8 BRAKE IAW AMM 32-43-20-401.
